# SDR FQAR201807313044

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N918PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843307
- Aircraft time: 21,539 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE POWER WIRE FOR THE SLICK START,  BADLY DETERIATED WITH NUMEROUS BARE SECTIONS OF WIRE EXPOSED. THE WIRE APPEARS TO BE AUTOMOTIVE TYPE WIRE AND WAS SUPPLIED BY CHAMPION AS PART OF THE INSTALLATION KIT.
